# SDR COM60547

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: 473052
- Condition: Malfunctioned
- Location: Cargo
- Part time: 3,315 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

CARGO SMOKE WARNING DURING TAXI, FIRE BOTTLES WERE DISCHARGED.  REPLACED THE CARGO COMPARTMENT SMOKE DETECTOR AND FIRE BOTTLES, FALSE WARNING, NO INDICATION OF SMOKE OR FIRE.
